MAUDE Adverse Event Report: BECTON DICKINSON BD¿ MULTI-USE NESTABLE GUARDIAN SHARPS COLLECTOR

BECTON DICKINSON BD¿ MULTI-USE NESTABLE GUARDIAN SHARPS COLLECTOR
Catalog Number 305465
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: n/a.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported with the use of the bd¿ multi-use nestable guardian sharps collector.There was an issue with lid broken.There was no report of injury or medical intervention.
 
Additional Manufacturer Narrative
Investigation summary: photos of the product damaged were provided.According to the dhr review process; the result showed there were no issues reported like lids and containers broken issue during the manufacturing process of the lot number reported under this customer complaint.Investigation conclusion: according to the pictures received from customer several damages areas can be seen on the lids and bases, this kind of damage could be caused by incorrect handling, transit damages or damages at the time to upload/download the material with the lifter.For this reason a picture of original packaging is required to rule out that this material wasn¿t repackaged, sold by a distributor in which the handling and storage process is unknown.Root cause description: based on information provided it was not possible determine the root cause like a failure mode related to the manufacturing process since there was not enough information to perform an extensive investigation to find where this problem could occur.Rationale: a quality alert was posted in the manufacturing process to make aware all personnel about this issue.This complaint information was captured for tracking and trending purposes.If additional information that helps to find the root cause is provided, then anew complaint record will be open in the flex system to initiate a new investigation path.All the complaint information was captured also for tracking and trending purposes.
 
Event or Problem Description
It was reported with the use of the bd¿ multi-use nestable guardian sharps collector there was an issue with lid broken.There was no report of injury or medical intervention.

Brand Name
BD¿ MULTI-USE NESTABLE GUARDIAN SHARPS COLLECTOR
Common Device Name
SHARPS COLLECTOR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8039965
Report Number2243072-2018-01571
Device Sequence Number19203675
Product Code FMI
UDI-Device Identifier00382903054657
UDI-Public00382903054657
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K943134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305465
Device Lot Number8070901
Initial Date Received by Manufacturer 10/19/2018
Supplement Date Received by Manufacturer10/19/2018
Initial Report FDA Received Date11/05/2018
Supplement Report FDA Received Date01/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;